He is a patient of siezure since 2002, he sees something ( sort of light particle) coming closer to him, he will have consciousness that time. these episodes last from 30 seconds to 2-3 minutes.
Most of the siezures in last 14 yrs were of 30-60 sec with consciousness, and 3 - 4 episodes where he lost consciousness.
He is having combination of sodium valporate and valporic acid (300 mg) for last five years. he is now 24 years old.
recently , he had two siezures on two consecutive days(first for 2.5 minutes where he was conscious, second when he was sleeping and nobody was at home, in second episode his hands and legs were stiffened as far as he remembers) and doctor increased the dosed from 600 mg to 1000 mg daily.
he had put on 10 kg weight in last one year.
I wanted to clarify some doubts
1. When should be the time to increase the dose?
2. What are the precautions to follow strictly?
3. What would be the reason of recent siezures while he was alreadyon medication?
Like the answers? Chat privately with the doctor of your choice
Hi. Many people with epilepsy are able to prevent seizures by taking only one drug, but others require more than one. If you've tried two or more single-drug regimens without success, your doctor may recommend trying a combination of two drugs.
To achieve the best seizure control possible, take medications exactly as prescribed. Always call your doctor before adding other prescription medications, over-the-counter drugs or herbal remedies.
And never stop taking your medication without talking to your doctor.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.